# SDR AALA201507219014

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 13,194 hours, 4,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FWD GALLEY FLOOR PANEL 222EF.  REPLACED FWD GALLEY FLOOR PANEL 222EF IAW AMM 53-12-12.
